# SDR DALA2024021302046

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 8,896 hours, 4,081 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 LOWER FWD IB SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A.  REPAIRED LH SLAT TRACK NBR 5 LOWER FWD IB SIDE IAW ER/A 607663- 14AD REV B AND PRI 607663-14AD REV 0 MATCHED. (LP# 0193380)
